# SDR SWAA2023020788661

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT ANGLE BS312 - BS312+7 LBL58. MARKED.<[01] REMOVED CORROSION ON FWD THRESHOLD SUPPORT ANGLE BS312-BS312+7'' LBL58 IAW SRM 51-10-02-0G-0; AND EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PART 4.C DETAIL D; MEASURES L=3.5'' X W=1.0'' X D=0.015 ORIGINAL THICKNESS=0.080'' TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE:11/2023; DEPTH GAUGE ID: ATS2677 S/N: UNK; DUE DATE:11/2023; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.A;[02] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[03] REMOVED THRESHOLD SUPPORT ANGLE BS312 - BS344 LBL58 IAW SRM 51-40-02-0G-0;[04] RECEIVED FWD ENTRY DOOR THRESHOLD SUPPORT ANGLE P/N 141A8112-20; LOT# 1515531-1 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4 WITH OK TO INSTALL GIVEN.;[06] INSTALLED FWD ENTRY DOOR THRESHOLD SUPPORT ANGLE IAW SRM 51-40-002-0G-0 AND DWG#141A8110;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED JOB COMPLETED AND MEASUREMENT TABLE
